| Model Number |
TCN-10 |
| Medical Device Problem Codes |
Break (1069); Material Discolored (1170); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Expiration date: na additional suspect medical device components involved in the event: model # tcn-15 lot 112116 description: nitinol tc electrode, 150 mm total quantity of one.
Event or Problem Description
Two returned electrodes were analyzed and visual inspection found that the epoxy has chip out and discoloration.The color of newly cured epoxy is amber, light brown.If the epoxy is subjected to too many autoclave cycles it becomes brittle and discolored.